Differential and Integral Equations

Structure of Dirac matrices and invariants for nonlinear Dirac equations

Tohru Ozawa and Kazuyuki Yamauchi

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We present invariants for nonlinear Dirac equations in space-time ${\mathbb R}^{n+1}$, by which we prove that a special choice of the Cauchy data yields free solutions. Our argument works for Klein-Gordon-Dirac equations with Yukawa coupling as well. Related problems on the structure of Dirac matrices are studied.

Article information

Source
Differential Integral Equations Volume 17, Number 9-10 (2004), 971-982.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356060310

Mathematical Reviews number (MathSciNet)
MR2082456

Zentralblatt MATH identifier
1150.35522

Subjects
Primary: 35Q40: PDEs in connection with quantum mechanics
Secondary: 81V10: Electromagnetic interaction; quantum electrodynamics

Citation

Ozawa, Tohru; Yamauchi, Kazuyuki. Structure of Dirac matrices and invariants for nonlinear Dirac equations. Differential Integral Equations 17 (2004), no. 9-10, 971--982. https://projecteuclid.org/euclid.die/1356060310.


Export citation